A quantitative estimate for quasiintegral points in orbits

Liang Chung Hsia, Joseph H. Silverman

研究成果: 雜誌貢獻文章

5 引文 (Scopus)

摘要

Let φ(z) ∈ K (z) be a rational function of degree d ≥2 defined over a number field whose second iterate φ2(z) is not a polynomial, and let α ∈ K. The second author previously proved that the forward orbit Oφ(α) contains only finitely many quasi-S-integral points. We give an explicit upper bound for the number of such points.

原文英語
頁(從 - 到)321-342
頁數22
期刊Pacific Journal of Mathematics
249
發行號2
DOIs
出版狀態已發佈 - 2011 二月 15

指紋

Integral Points
Iterate
Number field
Rational function
Orbit
Upper bound
Polynomial
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

引用此文

A quantitative estimate for quasiintegral points in orbits. / Hsia, Liang Chung; Silverman, Joseph H.

於: Pacific Journal of Mathematics, 卷 249, 編號 2, 15.02.2011, p. 321-342.

研究成果: 雜誌貢獻文章

Hsia, Liang Chung ; Silverman, Joseph H. / A quantitative estimate for quasiintegral points in orbits. 於: Pacific Journal of Mathematics. 2011 ; 卷 249, 編號 2. 頁 321-342.
@article{1615b13831244eed84a5a15c7e2ab7b3,
title = "A quantitative estimate for quasiintegral points in orbits",
abstract = "Let φ(z) ∈ K (z) be a rational function of degree d ≥2 defined over a number field whose second iterate φ2(z) is not a polynomial, and let α ∈ K. The second author previously proved that the forward orbit Oφ(α) contains only finitely many quasi-S-integral points. We give an explicit upper bound for the number of such points.",
keywords = "Arithmetic dynamics, Integral points",
author = "Hsia, {Liang Chung} and Silverman, {Joseph H.}",
year = "2011",
month = "2",
day = "15",
doi = "10.2140/pjm.2011.249.321",
language = "English",
volume = "249",
pages = "321--342",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "2",

}

TY - JOUR

T1 - A quantitative estimate for quasiintegral points in orbits

AU - Hsia, Liang Chung

AU - Silverman, Joseph H.

PY - 2011/2/15

Y1 - 2011/2/15

N2 - Let φ(z) ∈ K (z) be a rational function of degree d ≥2 defined over a number field whose second iterate φ2(z) is not a polynomial, and let α ∈ K. The second author previously proved that the forward orbit Oφ(α) contains only finitely many quasi-S-integral points. We give an explicit upper bound for the number of such points.

AB - Let φ(z) ∈ K (z) be a rational function of degree d ≥2 defined over a number field whose second iterate φ2(z) is not a polynomial, and let α ∈ K. The second author previously proved that the forward orbit Oφ(α) contains only finitely many quasi-S-integral points. We give an explicit upper bound for the number of such points.

KW - Arithmetic dynamics

KW - Integral points

UR - http://www.scopus.com/inward/record.url?scp=79851497656&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79851497656&partnerID=8YFLogxK

U2 - 10.2140/pjm.2011.249.321

DO - 10.2140/pjm.2011.249.321

M3 - Article

AN - SCOPUS:79851497656

VL - 249

SP - 321

EP - 342

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -